# SDR UPS03440799

- Difficulty date: May 15, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - KEELBEAM BOX EXTERNAL LOWER STRUCTURE LOWER SURFACE FOUND CORROSION AT STA 1255 TO STA 1260 RBL 7 TO RBL 9.  CORROSION BLEND OUT 0.070 X 2 X 4 INCH.  KEELBEAM LOWER STRUCTURE CORROSION REPAIR BETWEEN BS 1256 AND BS 1265, RBL 7 TO RBL 9 AS PER SRM 53-10-01 FIG 1, RS R53-49-35033 AND UPS ENG'R FILE 747-53-20143.
